# SDR O2GA2017103101

- Difficulty date: October 23, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N509UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 10,107 hours, 7,272 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99125486
- Part serial: 0407
- Condition: Leaking
- Location: Horiz Stab
- Part time: 10,107 hours, 7,272 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT HYD PRESS AND STAB MISCOMPARE ANNUNCIATORS. FOLLOWED THE CHECKLISTS PULL A HYDRAULIC CONTROL CIRCUIT BREAKER. ONCE THAT WAS DONE THE GEAR UNSAFE LIGHT CAME ON AND THEN THE NOSE GEAR DROPPED DOWN AND LOCKED (GEAR HANDLE WAS UP). DIVERTED TO KSTL. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED CONTROL SWITCHES SC050 AND SC051. REPLACED FAULTY HORIZONTAL STABILIZER ACTUATOR. REPLACED NOSE LANDING GEAR LEAKING SEALS. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
